# SDR UALA2013061704185

- Difficulty date: June 15, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N811UA
- Make and model: Airbus A319-131
- Aircraft serial: 847
- Aircraft time: 51,302 hours, 20,501 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fastener
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER SIDE BELLY PANE 196AB, BEHIND RT PACK EXHAUST, HAS MISSING FASTENER.   REPLACED MISSING FASTENER IN PANEL 196AB.
